# SDR CALA2023082302617

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737-900ER
- Aircraft serial: 42180
- Aircraft time: 28,255 hours, 10,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 311555
- Condition: Inoperative
- Location: M2816
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M2816 FAILS OP CHECK (REF. AAR NR 99981057). REPLACED BATTERY PACK M2816 OF EMERGENCY LIGHT AT PASSENGER CABIN IAW B737 AMM 33-51-06-0960-802, OPS CHECK GOOD (SDR # 1033515) (WORK ACCOMPLISHED BY V943433 AND AAR QC A-83 V935067).
